Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Walter A. Strauss
Title: Nonlinear wave equations
Additional book information: American Mathematical Society, Providence, RI, 1989, 91 pp. US$21.00. ISBN 0-8218-0725-0.

Review Information:

Reviewer: Cathleen S. Morawetz
Journal: Bull. Amer. Math. Soc. 26 (1992), 360-361
DOI: https://doi.org/10.1090/S0273-0979-1992-00278-1